# SDR DALA1217229017

- Difficulty date: March 20, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 49,376 hours, 35,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND OVERWING EMERGENCY EXIT SIGN, 2ND ROW, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERIES AT 2ND ROW OVERWING EMERGENCY EXIT.  OPERATION CHECKS GOOD.
